# SDR CALA2011080800529

- Difficulty date: August 6, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N13248
- Make and model: Boeing 737824
- Aircraft serial: 28808
- Aircraft time: 37,623 hours, 13,368 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3131
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND SECT 46 ZONE 242, BETWEEN STRINGER 5R & 6R AT APPPOX STA 829 ON EXTERIOR OF FUSELAGE.  REPAIRED PER EC/RA 5310-05397.
